# SDR FDEA201502040432

- Difficulty date: February 4, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N692FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 878
- Aircraft time: 110 hours, 5,891 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: 30591031
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

IN CRUISE, YELLOW  HYD PUMP LO PRESS.  FOLLOWED QRH, SECURED PUMP, FLUID LEVEL JUST ABOVE RED DOT FOR RAT SYS.  ON APPROACH, ACTIVATED PTU IAW QRH.  AFFECTED EQUIPMENT NOT RESTORED, LANDED WITH MULTIPLE COMPONENTS OFF.  FOUND YELLOW SYS ACCUMULATOR TO BE LEAKING AT PRESS GAUGE.  R & R YELLOW SYS ACCUMULATOR ASSEMBLY IAW MM 29-13-56-04.  SERVICED & LEAK CHECKED GOOD AT THIS TIME.
